# SDR CA070216006

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 1 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,623 hours
- Component: Gearbox, Bell
- Component part number: 427540001107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND A CRACK IN MAIN ROTOR TRANSMISSION, ON THE LT SIDE INPUT SHAFT. OIL STARTED TO SIP OUT OF THE TRANSMISSION. (TC NR 20070216006)
